# SDR ASOA2013032903280

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,892 hours, 17,185 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Galley Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR DIFFICULT TO OPEN.  HANGS WITH HANDLE AT ABOUT 12 O`CLOCK POSITION.  LUBRICATED SEAL AND PERFORMED OPS CHECK IAW AMM 52-41-00.  NO FURTHER DEFECTS NOTED.
